# SDR AALA202508055175

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 33,055 hours, 13,581 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY  DOOR IS STUCK CLOSED. LUBRICATED AFT LEFT LAVATORY DOOR TRACK AND LOCK. PER AMM 25-40-15. OPERATIONAL CHECK GOOD.
